Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 77, NWS La Crosse, WI

July 13, 2018Clayton County, Iowa; Crawford County, Grant County, Richland County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Jul 13, 2018, 5:29 PM CDT for Clayton County, Iowa; Crawford County, Grant County, Richland County, Wisconsin. It was in force for 61 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 13, 2018, 5:29 PM CDT (22:29 UTC)
Expired
Jul 13, 2018, 6:30 PM CDT
In force
61 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Clayton County, IA, Crawford County, WI, Grant County, WI, Richland County, WI

The radar

The La Crosse radar (KARX), 111 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 13, 5:31 PM CDTHAIL 1.55 Ese Osterdock, IA
Jul 13, 5:35 PM CDTTSTM WND GST 63Guttenberg, IAOAT FIELDS FLATTENED IN SPOTS AND SEVERAL LARGE TREES BLOWN DOWN.
Jul 13, 5:52 PM CDTTSTM WND DMGLancaster, WITREE LIMBS DOWN. WINDS ESTIMATED AT 45 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 13, 3:54 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 10.5 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2018-07-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 55 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2018-07-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
55 J/kg
Mixed-layer CIN
-305 J/kg
Mixed-layer LCL
1344 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

861 
WUUS53 KARX 132229
SVRARX
IAC043-WIC023-043-103-132330-
/O.NEW.KARX.SV.W.0077.180713T2229Z-180713T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
529 PM CDT FRI JUL 13 2018

The National Weather Service in La Crosse has issued a

* Severe Thunderstorm Warning for...
  Southeastern Clayton County in northeastern Iowa...
  Grant County in southwestern Wisconsin...
  Southwestern Richland County in southwestern Wisconsin...
  Central Crawford County in southwestern Wisconsin...

* Until 630 PM CDT.

* At 528 PM CDT, severe thunderstorms were located along a line
  extending from 9 miles west of Boscobel to near Cassville, moving
  east at 25 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Severe thunderstorms will be near...
  Boscobel around 550 PM CDT.
  Platteville and Muscoda around 630 PM CDT.

Other locations impacted by these severe thunderstorms include
Westport, Excelsior, Preston, Bridgeport and Beetown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4268 9090 4265 9090 4265 9115 4325 9100
      4326 9042 4320 9042 4320 9043 4264 9043
      4264 9072
TIME...MOT...LOC 2228Z 271DEG 19KT 4319 9089 4268 9098 

HAIL...<.75IN
WIND...60MPH
 
$$

Baumgardt
4 follow-up statements
261 
WWUS53 KARX 132243
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
543 PM CDT FRI JUL 13 2018

IAC043-WIC023-043-103-132330-
/O.CON.KARX.SV.W.0077.000000T0000Z-180713T2330Z/
Clayton IA-Grant WI-Richland WI-Crawford WI-
543 PM CDT FRI JUL 13 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHEASTERN CLAYTON...GRANT...SOUTHWESTERN RICHLAND AND
SOUTHEASTERN CRAWFORD COUNTIES...

At 542 PM CDT, severe thunderstorms were located along a line
extending from near Boscobel to near Balltown, moving east at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Trained weather spotters and airport wind measurements of 
         over 50 mph have occurred with these storms. 

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Boscobel around 545 PM CDT.
  Lancaster around 600 PM CDT.
  Muscoda around 615 PM CDT.
  Platteville around 625 PM CDT.

Other locations impacted by these severe thunderstorms include
Westport, Excelsior, Preston, Beetown and Arthur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4268 9090 4265 9090 4265 9115 4292 9095
      4325 9095 4326 9042 4320 9042 4320 9043
      4264 9043 4264 9072
TIME...MOT...LOC 2242Z 267DEG 24KT 4320 9075 4269 9084 

HAIL...<.75IN
WIND...60MPH
 
$$

Baumgardt
514 
WWUS53 KARX 132251
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
551 PM CDT FRI JUL 13 2018

IAC043-WIC023-043-103-132330-
/O.CON.KARX.SV.W.0077.000000T0000Z-180713T2330Z/
Clayton IA-Grant WI-Richland WI-Crawford WI-
551 PM CDT FRI JUL 13 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHEASTERN CLAYTON...GRANT...SOUTHWESTERN RICHLAND AND
SOUTHEASTERN CRAWFORD COUNTIES...

At 550 PM CDT, severe thunderstorms were located along a line
extending from near Boscobel to 6 miles northeast of Sherrill, moving
east at 30 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Muscoda around 610 PM CDT.
  Platteville around 615 PM CDT.

Other locations impacted by these severe thunderstorms include
Westport, Excelsior, Preston, Beetown and Arthur.

Torrential rains of 2 inches and brief, minor urban flooding should 
be expected with this line of storms as it passes.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4268 9090 4265 9090 4265 9115 4292 9095
      4325 9095 4326 9042 4320 9042 4320 9043
      4264 9043 4264 9072
TIME...MOT...LOC 2250Z 270DEG 27KT 4320 9064 4269 9073 

HAIL...<.75IN
WIND...60MPH
 
$$

Baumgardt
275 
WWUS53 KARX 132313
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
613 PM CDT FRI JUL 13 2018

IAC043-WIC023-043-103-132330-
/O.CON.KARX.SV.W.0077.000000T0000Z-180713T2330Z/
Clayton IA-Grant WI-Richland WI-Crawford WI-
613 PM CDT FRI JUL 13 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHEASTERN CLAYTON...GRANT...SOUTHWESTERN RICHLAND AND EAST
CENTRAL CRAWFORD COUNTIES...

At 611 PM CDT, severe thunderstorms were located along a line
extending from Muscoda to 6 miles northwest of Dickeyville, moving
east at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Law enforcement. Around 550 pm, small tree limbs were 
         downed in Lancaster in Grant Co. Some sporadic tree damage 
         was also reported in Richland county. 

IMPACT...Expect damage to roofs, siding, and trees.

These severe storms will be near...
  Muscoda around 615 PM CDT.
  Platteville around 630 PM CDT.

Other locations impacted by these severe thunderstorms include
Westport, Excelsior, Preston, Beetown and Arthur.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4268 9090 4265 9090 4265 9115 4287 9085
      4325 9075 4326 9042 4320 9042 4320 9043
      4264 9043 4264 9072
TIME...MOT...LOC 2311Z 268DEG 22KT 4320 9044 4269 9068 

HAIL...<.75IN
WIND...60MPH
 
$$

Baumgardt
094 
WWUS53 KARX 132320
SVSARX

Severe Weather Statement
National Weather Service La Crosse WI
620 PM CDT FRI JUL 13 2018

IAC043-WIC023-103-132329-
/O.CAN.KARX.SV.W.0077.000000T0000Z-180713T2330Z/
Clayton IA-Richland WI-Crawford WI-
620 PM CDT FRI JUL 13 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLAYTON...
SOUTHWESTERN RICHLAND AND EAST CENTRAL CRAWFORD COUNTIES IS
CANCELLED...

The storms which prompted the warning have weakened. Therefore, the 
warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Wisconsin.

LAT...LON 4268 9088 4268 9090 4273 9098 4280 9088
      4285 9056 4286 9043 4264 9043 4264 9072
TIME...MOT...LOC 2319Z 271DEG 19KT 4320 9038 4269 9062 

$$

WIC043-132330-
/O.CON.KARX.SV.W.0077.000000T0000Z-180713T2330Z/
Grant WI-
620 PM CDT FRI JUL 13 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CDT
FOR SOUTHEASTERN GRANT COUNTY...

At 619 PM CDT, severe thunderstorms were located along a line
extending from near Muscoda to near Dickeyville, moving east at 20
mph.

HAZARD...60 mph wind gusts.

SOURCE...Law enforcement. some tree limbs have been downed from 
         these storms. 

IMPACT...Expect damage to roofs, siding, and trees.

These severe thunderstorms will remain over mainly rural areas of
southeastern Grant County, including the following locations...
Beetown, Arthur, Potosi, Ellenboro and Tennyson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4268 9088 4268 9090 4273 9098 4280 9088
      4285 9056 4286 9043 4264 9043 4264 9072
TIME...MOT...LOC 2319Z 271DEG 19KT 4320 9038 4269 9062 

HAIL...<.75IN
WIND...60MPH
 
$$

Baumgardt

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 13, 2:50 PM CDT, 2 hours 39 minutes earlier.

Area forecast discussion, Jul 13, 2:50 PM CDT, 2 hours 39 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
250 PM CDT Fri Jul 13 2018

.SHORT TERM...(This evening through Saturday)
Issued at 249 PM CDT Fri Jul 13 2018

At 2 PM, watching a thunderstorm bow (associated with a mesoscale
convective vortex moving out of northwest Iowa) over north-
central Iowa. While there has been several Severe Thunderstorm
Warnings issued with bow, there has not been any reports of severe
weather at this time. This bow is expected to continue to move
northeast through our area this afternoon and early evening. ML
CAPES are currently in the 1 to 2K J/kg along and south of
Interstate 90 and they are expected to climb into the 1500 to 3000
J/kg range later on this afternoon. The effective shear is
favorable for marginal supercells to develop along Interstate 90
through mid afternoon and then it moves off to the east.
Meanwhile, the 0-3 km shear will remain in the 25 to 30 knot range
along and south of Interstate 90. Due to this, storms should be
mainly linear in nature. Bowing segments will be of greatest
concern along the line for damaging winds. In addition, there
could be some large hail with the initial development. The 0-1 km
shear looks a little weak for tornadoes. However, it is a bit
concerning seeing an easterly flow near the Interstate 90
corridor. Fortunately, the wind speeds are not that strong. Just
something to watch this afternoon. Speaking of watches, SPC is
currently monitoring the area for a watch. It continues to look
like the severe weather threat will quickly wane by 14.01z.

With precipitable water values running into the 2 to 2.3 inches
and warm cloud layer depths around 4 km through this evening, any
showers and storms will be highly efficient rain producers. As a
result, we will have to watch for the potential of localized
flooding with any training cells this afternoon and early evening.

.LONG TERM...(Saturday night through Friday)
Issued at 249 PM CDT Fri Jul 13 2018

On Sunday night and Monday, a longwave trough will move southeast
through area. The greatest lift associated with this wave will be
remain across Ontario, northern Minnesota, and Upper Michigan. The
associated cold front with this system will move the area on
Sunday night. With ML CAPES running in the 1 to 2K J/kg range and
weak 0-3 km and 0-6km shear, the severe chances look to be
marginal.

From Wednesday afternoon into Friday, another longwave trough will
move slowly east through the region. This will bring another round
of showers and storms to the area. With ML CAPES running up to 1K
J/kg range and weak 0-3 km and 0-6km shear, not anticipating any
severe weather with this system.

&&

.AVIATION...(For the 18Z TAFS through 18Z Saturday afternoon)
Issued at 1235 PM CDT Fri Jul 13 2018

A line of storms is expected to initially develop across northeast
Iowa, southeast Minnesota, and north of Interstate 90 in western
Wisconsin somewhere 13.18z and 13.20z and then move southeast
through the region. At this time the best chance of thunderstorms
for KRST will be from 13.19z through 13.22z and at KLSE from
13.20z through 14.01z.

There is some hints in the models that the ceilings may become
MVFR toward sunrise at the TAF sites. Confidence was not high
enough to include them at KRST, but did include it for KLSE.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...None.
MN...None.
IA...None.
&&

SHORT TERM...Boyne
LONG TERM...Boyne
AVIATION...Boyne
Hazardous weather outlook, Jul 13, 11:25 AM CDT, 6 hours 4 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
1125 AM CDT Fri Jul 13 2018

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-141200-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
1125 AM CDT Fri Jul 13 2018

This Hazardous Weather Outlook is for portions of southeast
Minnesota...northeast Iowa and southwest into central Wisconsin.

.DAY ONE...This Afternoon and Tonight

Thunderstorms are possible this afternoon into early this evening.
Some of the storms may become severe with damaging winds and
locally heavy rainfall, mainly along and south of Interstate 90.
The main timeframe for severe storms will be between 1 PM and 8
PM.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Periods of thunderstorms are possible this weekend. Severe
weather is not expected at this time. Additional thunderstorms
are possible Wednesday into Thursday. It is too early to determine
the severe threat for any thunderstorms later next week.

.SPOTTER INFORMATION STATEMENT...

Localized spotter activation may be needed between 1 PM and 8 PM
over portions of northeast Iowa and southwest Wisconsin.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

Wetenkamp

In the hours before

Local storm report, Jul 13, 4:56 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
456 PM CDT FRI JUL 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     TSTM WND DMG     DECORAH                 43.31N 91.79W
07/13/2018                   WINNESHIEK         IA   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN.

&&
Local storm report, Jul 13, 5:06 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
506 PM CDT FRI JUL 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HEAVY RAIN       DECORAH                 43.30N 91.79W
07/13/2018  M2.16 INCH       WINNESHIEK         IA   MESONET

            MESONET STATION DECRH, DECORAH. THE DURATION
            OF THE HEAVY RAIN EVENT WAS 1 HOUR.

&&
Special weather statement, Jul 13, 5:08 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service La Crosse WI
508 PM CDT FRI JUL 13 2018

IAZ011-030-MNZ096-WIZ053-054-061-140000-
Clayton-Allamakee-Houston-Vernon-Crawford-Grant-
508 PM CDT FRI JUL 13 2018

...STRONG THUNDERSTORMS SHIFTING INTO WESTERN WISCONSIN AND EXTREME
SOUTHEAST MINNESOTA...

Strong to severe thunderstorms will shift into southwestern
Wisconsin and extreme southeast Minnesota through 7 pm. Those in
extreme northeast Iowa will see these storms end from west to
east.

The thunderstorms are capable of producing gusty winds to 40 mph and
and small hail. A few of the storms could be severe with damaging
winds and locally heavy rains.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways. Frequent cloud to ground lightning is occurring with these
storms.

Locations impacted include...
Prairie Du Chien, Viroqua, Waukon, Lancaster, Caledonia, Guttenberg,
Elkader, Lansing, Boscobel, Postville, Westby, Monona, Spring Grove,
Strawberry Point, Cassville, McGregor, and Stoddard.

LAT...LON 4350 9161 4351 9173 4374 9173 4372 9060
      4356 9069 4265 9069 4268 9090 4265 9090
      4264 9160
TIME...MOT...LOC 2202Z 230DEG 28KT 4340 9170

Baumgardt
Special weather statement, Jul 13, 5:18 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service La Crosse WI
518 PM CDT FRI JUL 13 2018

IAZ029-030-132315-
Clayton-Fayette-
518 PM CDT FRI JUL 13 2018

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CLAYTON AND
SOUTHEASTERN FAYETTE COUNTIES...

At 516 PM CDT, a strong thunderstorm was located over Strawberry
Point, or 14 miles northwest of Manchester, moving east at 40 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Guttenberg, Strawberry Point, Arlington, Volga, North Buena Vista,
Garber, Osterdock, Elkport, Millville, Mederville, Turkey River,
Bixby State Park and Joy Springs County Park.

LAT...LON 4264 9174 4282 9173 4282 9108 4274 9105
      4274 9104 4272 9102 4269 9095 4268 9090
      4265 9090
TIME...MOT...LOC 2216Z 266DEG 35KT 4267 9159

Baumgardt
Local storm report, Jul 13, 5:25 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
525 PM CDT FRI JUL 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     NON-TSTM WND GST PRAIRIE DU CHIEN  AIRPO 43.02N 91.12W
07/13/2018  M52 MPH          CRAWFORD           WI   AWOS

            AWOS STATION PDC, PRAIRIE DU CHIEN AIRPORT.

&&
Local storm report, Jul 13, 5:25 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LA CROSSE WI
525 PM CDT FRI JUL 13 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND GST     PRAIRIE DU CHIEN  AIRPO 43.02N 91.12W
07/13/2018  M52 MPH          CRAWFORD           WI   AWOS

            AWOS STATION PDC, PRAIRIE DU CHIEN AIRPORT.

&&

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 12:37 AM CDTSpecial Weather StatementARXWinneshiek38 min
Jul 13, 2:38 PM CDTSpecial Weather StatementARXChickasaw, Fayette, Floyd, Howard, Mitchell, Winneshiek37 min
Jul 13, 3:05 PM CDTSevere Thunderstorm WarningARXFloyd, Mitchell55 min
Jul 13, 3:40 PM CDTSpecial Weather StatementARXChickasaw, Fayette, Howard, Winneshiek110 min
Jul 13, 3:57 PM CDTSevere Thunderstorm WarningARXHoward48 min
Jul 13, 4:22 PM CDTSevere Thunderstorm WarningARXWinneshiek53 min
Jul 13, 4:58 PM CDTSevere Thunderstorm WarningARXAllamakee62 min
Jul 13, 5:08 PM CDTSpecial Weather StatementARXAllamakee, Clayton112 min
Jul 13, 5:18 PM CDTSpecial Weather StatementARXClayton57 min
Jul 13, 6:16 PM CDTAreal Flood AdvisoryARXClayton119 min
Jul 12, 7:29 PM CDTSpecial Weather StatementARXClark, Taylor91 min
Jul 12, 7:38 PM CDTSevere Thunderstorm WarningARXBuffalo, Clark, Jackson, Trempealeau52 min
Jul 12, 7:43 PM CDTSevere Thunderstorm WarningARXClark, Taylor62 min
Jul 12, 8:32 PM CDTSevere Thunderstorm WarningARXClark, Jackson, La Crosse, Monroe, Trempealeau43 min
Jul 12, 8:39 PM CDTSevere Thunderstorm WarningARXClark, Taylor36 min
Jul 12, 8:49 PM CDTSevere Thunderstorm WarningARXBuffalo41 min
Jul 12, 10:30 PM CDTAreal Flood AdvisoryARXLa Crosse3 hr
Jul 13, 3:24 AM CDTSpecial Weather StatementARXBuffalo, Trempealeau66 min
Jul 13, 8:52 AM CDTSpecial Weather StatementARXLa Crosse, Vernon38 min
Jul 13, 9:24 AM CDTSpecial Weather StatementARXJuneau36 min
Jul 13, 5:49 PM CDTSpecial Weather StatementARXLa Crosse26 min
Jul 13, 6:25 PM CDTSevere Thunderstorm WarningARXGrant35 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2018Severe Thunderstorm Warnings in Iowa, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.